Login | Register | About Us | Contact Us | Recent Performance Survey | Forum

Registered customers: 9,018
Total Orders: 10,855

Telephone Orders: 0161 628 7821 OR sales@click2pharmacy.co.uk

Hot News Headlines |

 

Featured Brands

Alli
Anadin - Pain Killers that work fast! Buy Online
Brands may Vary
Corsodyl
Cuprofen - Relief for period pain, tooth pain, sciatica
Durex
Flexitol
Nicorette
Nurofen - Buy Nurofen Plus for dual pain relief.
Regaine
SafeGuard
Seven Seas

View All

Order Repeat

Click here to
Order Repeat Online
Order Repeat Online

UK based licensed pharmacy

We are UK based licensed pharmacy

 
National Pharmacy Association

Solpadeine Plus Soluble Tablets (32)

Solpadeine Plus Soluble Tablets (32)

Solpadeine Plus Soluble Tablets (32)

(11 Customer Ratings) | Write a review

Product Type : Soluble Tablets     Stock Availability : Yes (179)

Manufacturer : GSK

PN: 3222343

Solpadeine Plus Soluble Tablets provide relief of rheumatic pain, headache, migraine, neuralgia, toothache, sore throat, period pain, feverishness and the symptoms of colds and influenza.

Size: 32

Brand Name :      Generic Name: Paracetamol, Codeine, Caffeine

Price: £5.14

RRP: £5.49 | YOU SAVE: £0.35

Description
Ingredients
Warnings
Side Effects
Directions

  Solpadeine Plus Soluble Tablets provides fast powerful relief from:

  • MIGRAINE
  • TOOTHACHE
  • HEADACHE
  • NEURALGIA
  • BACKACHE
  • SORE THROAT
  • PERIOD PAIN
  • FEVER, ACHES & PAINS OF COLDS AND FLU
  • RHEUMATIC PAIN

Updated safety warning: Use only for 3 days.

 

Each soluble tablet contains the active ingredients: Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg.

Do not take with any other paracetamol - containing products. Do not take more than the stated dose. Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. You are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients. Please see your doctor before you take Solpadeine Plus Tablets if: You are taking metoclopramide or domperidone- used to treat nausea and vomiting. You are taking colestyramine- used to treat high cholesterol. You are taking medicines prescribed for depression (MAOIs). You have severe liver or kidney disease. You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Plus Tablets. If your headaches become persistent, see your doctor.

Most people taking this medicine find they cause them no problems. Constipation, nausea, dizziness or drowsiness could occur. Occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if this medicine affects you in any other way, stop taking it and talk to your doctor or pharmacist.

The tablets must be dissolved in water before taking. Adults and children 12 years and over: Take 2 tablets dissolved in half a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age.

Products You May Like

Lowest Delivery Charge Guarantee..

Quick Order Process...

Fast Delivery!

We do not ship to USA!

 

Deal of the Day

>Nurofen Plus Tablets (32)

Nurofen Plus Tablets (32)

RRP: £ 7.2

NOW: £ 6.14

More Detail
 

Top Sellers

Solpadeine Plus Soluble Tablets (32)

RRP: £ 5.49

NOW: £ 5.14

Solpadeine Plus Soluble Tablets (32)
More Detail

BronchoStop Cough Syrup (120ml)

RRP: £ 5.99

NOW: £ 4.79

BronchoStop Cough Syrup (120ml)
More Detail

Bio-Quinon Q10 Gold

RRP: £ 39.85

NOW: £ 29.98

Bio-Quinon Q10 Gold
More Detail
 

Useful Links

 
 

Click2: Health

 
 

Click2: Selfcare

 
 

Follow us on

 
 

Opening Times

Call Centre Opening Times:

Your Calls can be answered:

Monday to Friday

2pm to 6pm

(or email Sales@click2pharmacy.co.uk) 

Contacting Us

The following methods can be used to contact us:

0161 628 7821
@ sales@click2pharmacy.co.uk

Unit10 Coppice Business Park, Windsor Rd, Oldham, OL8 4AP

Pilgrim Services

Feeling under the weather? +EarlierTheBetter

Online Chemist: Offers

SUPER SAVINGS !!! 

Buy Cuprofen Plus here - Click Here!

Buy Solpdeine Soluble now - Click Here!

Buy Nurofen Plus online - Click Here!

Buy Nicorette Patches - Click Here!

Help
Contact Us
Newsletter Sign Up
FAQs
Customer Feedback
Refund Policy
Shopping Basket
Order History
My Account
Delivery Information
How to shop with us
Returns
Accessibility
Site Map
Links
Practice Leaflet
Company Values
Company Information
Terms of Use
Terms of Sale
Privacy Policy
Secure Shopping
Copyright
All content of this web site is for information purposes only and is not a substitute for professional medical advice. All information is to support, not replace, the relationship between you and your healthcare providers. You should make sure that you carefully read all product packaging, leaflets and labels prior to use. If you have, or suspect you may have, a health problem you should consult your doctor. Please consult your doctor before taking any new product, particularly if you are already under medical care.
we accept visa, vista electron, verified by vista, mastercard, maestro, jcb, american express and solo.
Real Time Analytics

Send us a Review



Login